I've been on Methadone for 3 years for chronic pain. Besides sweating my legs have become so weak that I can not stand for any lenth of time, Or walk without a walker.
I'm sorry you are having so many problems. I know a lot of people on the clinic that still have sweating no matter how much or little they do. And some people its really bad. But the leg being that weak I havent seen anyone with that problem or heard of anyone talking about that problem. But everyone is different. You said you've been on methadone for 3yrs. has this problem been there the whole time or just recently. If you've had it all along than maybe that is your body responding to it. And if your just now getting those effects it might not be the methadone at all. Anyway that sounds really serious and as soon as you could you should go see a dr. Good luck and I hope everything works out for ya.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2011 • 2 answers
Methadone Diskets - has anyone experienced extremely elevated levels of pain upon starting Methadone
Posted 10 Jun 2011 • 2 answers
Posted 6 Jul 2011 • 2 answers
Posted 4 Jan 2012 • 3 answers
Posted 12 Aug 2016 • 1 answer